Rosacea

Hiya, my RA has thrown something new into the mix; I have developed rosacea on my face, which my GP thinks is maybe linked to the methotrexate I have been on since November. I now have metronidazole to put on my face, has anyone else had this and do you have any tips to cope with it please? Thanks in advance :-)

Comments

  • stickywicket
    stickywicket Member Posts: 26,948

    I've not heard anyone mention this and not experienced it myself. I belive there's some suggestion that rosacea could be autoimmune and so a possibility of connection with RA.

    I've not heard of any such connection to methotrexate but meth can certainly cause a rash if you've been in the sun. I always keep well out of it or, if I can't, use a high factor sunscreen.

  • Momes
    Momes Member Posts: 3

    Hi

    I also have rosacea, started last year and have ankylosing spondylitis. Not sure about a link? For me I think it's related to perimenopause so not sure if that relates to you or not? Found a hub for peri and lots of women have it. I've found the metronidazole cream really helpful and sometime an antihistamine orally too.

Who's Online

6
jamieA
jamieA
Zoey
Zoey
PeterJ
PeterJ
+3 Guests